Affordable Access

Publisher Website

Effective calculations of the multiplicity of polynomial mappings

Authors
Journal
Bulletin des Sciences Mathématiques
0007-4497
Publisher
Elsevier
Volume
138
Issue
3
Identifiers
DOI: 10.1016/j.bulsci.2013.05.006
Keywords
  • Intersection Multiplicity
  • Gröbner Bases
  • Effective Formulas

Abstract

Abstract In this paper we give an effective characterization of the set of linear mappings (L1,…,Ln):Cm→Cn for which the multiplicity of a polynomial mapping F:Cn→Cm at an isolated zero a∈Cn is equal to the codimension of the ideal (L1∘F,…,Ln∘F) in the local ring Oan of holomorphic functions germs at a∈Cn.

There are no comments yet on this publication. Be the first to share your thoughts.